Research

Conformally flat hypersurfaces with cyclic guichard net


Reference:

Hertrich-Jeromin, U. and Suyama, Y., 2007. Conformally flat hypersurfaces with cyclic guichard net. International Journal of Mathematics, 18 (3), pp. 301-329.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsHertrich-Jeromin, U.and Suyama, Y.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code6975
Additional InformationID number: ISI:000251156300008

Export

Actions (login required)

View Item